Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jer100

sore puffy eyes :(

hi :) im on day 70 of roaccutane. and this month i have been having loadsa problems with my eyes! they are reallly puffy and dry and red/bloodshot. ive got a ton of eyedrops but nothing is really helping.. i was just wondering if anybody else who is experiencing this has any tips that help? :) or products etc! also.. can anyone who experienced this tell me if the puffy dry eyes went away after treatment?? thank youuu guys!! xx

Share this post


Link to post
Share on other sites
hi :) im on day 70 of roaccutane. and this month i have been having loadsa problems with my eyes! they are reallly puffy and dry and red/bloodshot. ive got a ton of eyedrops but nothing is really helping.. i was just wondering if anybody else who is experiencing this has any tips that help? :) or products etc! also.. can anyone who experienced this tell me if the puffy dry eyes went away after treatment?? thank youuu guys!! xx

I started seeing black circles producing under my eyes near the third week so I stopped it. As time progressed after, they worsened, and so did my red eyes. My sister, who went through a full course of accutane has pronounced under-eye circles and "puffyness". All eye drops only give you temporary relief. Also, you should stay away from the ones the get rid of "red eyes", since these usually constrict your eye veins to make it look good, and once they wear off it's even worse. Only use lubricating eye drops.

I can't say it's permanent for everyone, but for us it seems to be.

Share this post


Link to post
Share on other sites
hi :) im on day 70 of roaccutane. and this month i have been having loadsa problems with my eyes! they are reallly puffy and dry and red/bloodshot. ive got a ton of eyedrops but nothing is really helping.. i was just wondering if anybody else who is experiencing this has any tips that help? :) or products etc! also.. can anyone who experienced this tell me if the puffy dry eyes went away after treatment?? thank youuu guys!! xx

I am on 80 mg of clavaris per day and at the end of my third month (this is my second course). I have also been suffering from the same problem except my eyes are not red. One of my eyes is drier than the other and is actually tearing up a lot because it is so dry. I did not have this problem on my first course so I don't know if the puffy eyes go away (I sure hope so).

Today I bought some new lubricating eye drops and also read somewhere to try Johnson and Johnson baby shampoo as an eyelid scrub. It is supposed to take off any extra makeup and soothe the eyes. Mine are puffy too and the dryness is driving me nuts.

The inside of my nose is also really dry and if you have that problem I was told to get AYR nasal gel. I bought that today too and it is working great so far.

Share this post


Link to post
Share on other sites

thanks for the replies :) i really hope it goes away. ive also got massive dark circles under my eyes.. and people keep askin me if im sleepin..or if ive been crying :( my nose has been driving me nuts too so i wil defo try tht gel.. do u know if its available in the uk?? all ive ever seen is nasal sprays for blocked noses. ive been usubg vaseline for the inside of my nose too.. which helps a little but not a lot!! xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×